The existence of complete homeomorphisms for certain quaternionic equations
Doklady Akademii Nauk, Tome 178 (1968) no. 3, pp. 533-534
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1968_178_3_a6,
author = {R. Kh. Kristalinskii},
title = {The existence of complete homeomorphisms for certain quaternionic equations},
journal = {Doklady Akademii Nauk},
pages = {533--534},
year = {1968},
volume = {178},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1968_178_3_a6/}
}
R. Kh. Kristalinskii. The existence of complete homeomorphisms for certain quaternionic equations. Doklady Akademii Nauk, Tome 178 (1968) no. 3, pp. 533-534. http://geodesic.mathdoc.fr/item/DAN_1968_178_3_a6/